©2019 by Osceola County Fair Open Class. Proudly created with Wix.com

DAILY EVENT SCHEDULE

 

TUESDAY

July 16

5:00-8:00 PM Open class building entry 

WEDNESDAY

July 17

National Guard Climbing Wall 
8:00 AM - 12:00 PM : Open class entries can be entered. Judging begins at 1:00 PM.
5:00 PM : 4-H BBQ  4-H building
4:30 PM : Relay for Life survivor meal
6:00 PM : Relay for Life Opening Ceremonies
7:00 PM : Little Miss Osceola & Fair Queen Contest, 4-H Share the Fun, Celebrity Pie Auction - Grandstands
8:30 PM : Relay for Life luminary ceremony
9:30 PM : 4-H Glow Run

THURSDAY

July 18

9:00 AM : Commercial building set up 

11:00 AM- 9:00 PM : Open Class Building Open

1:00 PM - 9:00 PM : Commercial building open

 *Contact Ashley at the Chamber Office, 754-3212, for more info.

1:00 PM : Inflatables and National Guard Climbing Wall

4:00-7:00 PM Escape Room "Scandal at the School House" more info under the Open Class Page

4:30-6:30 : Osceola Electric Bucket Rides

5:30 PM : Band:  Kurrent (Grandstands)

7:00 PM : Figure 8 Races and Demolition Derby - Little Tikes Figures 8 Races between events - Call Mike at 712-461-0504 to sign up for Little Tikes 

**Fireworks following Demo Derby Sponsored by the Osceola County Fair Board and Osceola Community Hospital.

FRIDAY

July 19

All Day : All veterans receive a free dessert at the FFA Stand

11:00 AM : Commercial and Open Class Buildings Open.

1:00 PM : Inflatables and National Gaurd Climbing Wall Open

4:00-7:00 PM Escape Room "Scandal at the School House" more info under the Open Class Page

5:00 PM - 9:00 PM : Women's Night Program

        - 15 Different vendors for Pampering Yourself

6:30 PM : RC Demo Derby (Show Barn)

                 6:30 Tech Inspection

                 7:00 First Heat

 7:00 PM : Broadway Market Place "Welcome" sign painting. Sign-up by clicking "Sign Painting Registration" below. 

7:00 PM : Tuff Enuff Rodeo

          Call Johnny Hopkins at 515-571-6922 to register.

SATURDAY

July 20

11:00 AM : Commercial Building and Open Class Building Open

7:00 AM BBQ Cook-off

10:00 AM : Chain Saw Carver

10:00 AM : Inflatables and National Guard Climbing Wall Open

10:00 AM - 2:00 PM Escape Room "Scandal at the School House" more info under the Open Class Page

12:00  PM : Bean Bag Tournament 

1:00 PM : Stories for Inspiration "Diane Gubbels" 

2:00 PM : Kids Pedal Tractor Pull Sponsored by Osceola County Soil and Water Conservation

Free watermelon served by Farm Bureau

3:00 PM : Homemade Ice Cream Judging Contest Turn-In Time. 

                 Cash Prize for 1st Place!

4:00 PM : 4-H and FFA Ribbon Auction - in the show barn

6:00 PM : Meet and Greet with Monster Truck Drivers

7:00 PM  : Grand Stand -Monster Truck Show - Fireworks following Truck Show Sponsored by Osceola County Fair Board and Osceola Community Hospital

SUNDAY

July 21

7:00-11:00 AM : 4-H Breakfast
9:00 AM : Community Church Service, All Welcome! 
11:00 AM : Animal Release